MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713051U
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: patient was scheduled to receive magnesium ivpb.After the primary rn initiated the infusion and while still present in the room, she observed that the pump had bolused the patient.The iv bag was nearly empty, and the clamp was in place.The patient remained stable.The pump and iv tubing have been sequestered.Please advise on the next steps regarding the pump and iv tubing." according to integration interface messages, the nurse encountered a 10005 timeout error when attempting to auto-program magnesium as a secondary on pump 807962, so manual programming possible.Pump and iv tubing sequestered in sfh biomed department.
 
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The actual device involved in the reported incident was returned for evaluation.When the device was evaluated the reported issue was not observed.Technical evaluation of the device did not identify any nonconformance's or device performance problems which would directly contribute to the reported event.The logs were provided for review.Log review shows on (b)(6) 2025 and 6:26am a primary rate of 75ml/hr and a piggyback infusion start of 50ml/hr and 50ml (dl: mag 2).At 6:27am infusion was stopped with a volume infused to 0.88ml and at 6:30am door was opened.Preventative maintenance was performed.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22120504
Report Number9610825-2025-00312
Device Sequence Number14480629
Product Code FRN
UDI-Device Identifier04046964708626
UDI-Public(01)04046964708626(11)211103(10)97023424I1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713051U
Device Lot Number97023424I1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/31/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown